# SDR USAA990542

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Bs 1016
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND .5 INCH CORRODED AREA SEVERAL PLACES AT T-CAP AT BS 1016 LBL 28-33.  CORROSION LEVEL 1.  INSTALLED T-CAP REPAIR PER SRM 53-00-51 FIG 202.  (M)
